# SDR IXXA20211007061

- Difficulty date: September 8, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 64,800 hours, 44,926 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door
- Part number: 140T27002
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR SCHEDULED MAINTENANCE C CHECK VISIT
IN COMPLIANCE OF ATI TASK CARD 52-410-00-01
 MAINTENANCE IDENTIFIED AFT LOWER CARGO DOOR EXTERNAL SURFACE FORWARD
LOWER CORNER DOOR SKIN BENT. REPAIRED GOUGE AT DOOR STATION 17.5. BEAM 10
